EconPapers    
Economics at your fingertips  
 

A node rooted flow-based model for the local access network expansion problem

Margarida Corte-Real and Luís Gouveia

European Journal of Operational Research, 2010, vol. 204, issue 1, 20-34

Abstract: In this paper, we present a new formulation for the local access network expansion problem. Previously, we have shown that this problem can be seen as an extension of the well-known Capacitated Minimum Spanning Tree Problem and have presented and tested two flow-based models. By including additional information on the definition of the variables, we propose a new flow-based model that permits us to use effectively variable eliminations tests as well as coefficient reduction on some of the constraints. We present computational results for instances with up to 500 nodes in order to show the advantages of the new model in comparison with the others.

Keywords: Network; flows; Local; access; network; Capacitated; Minimum; Spanning; Tree; Problem; Valid; inequalities (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(09)00703-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:204:y:2010:i:1:p:20-34

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:204:y:2010:i:1:p:20-34